MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number DSF1233
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 06/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: code "other" was selected as the medical device was discarded at facility.Return not possible.A review of the manufacturing records for the device verified that the lot met all pre-release specifications.Evaluation summary: the imaging evaluation performed by a clinical imaging specialist showed the following: ¿ three jpeg images provided for evaluation.¿ cannot manipulate the images in any way.(window level, rotating, etc.) ¿ the pre-deployment image does not show a dissection in the right subclavian artery (rsa).¿ another image shows a sheath in the rsa/brachiocephalic artery (bca).¿ the internal component is deployed in the bca.¿ the last image shows the presence of a dissection in the rsa, post deployment.There is flow within both lumens.H6: code d12: according to the gore® dryseal flex introducer sheath instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to: vascular trauma (i.E., dissection, rupture, perforation, tear, etc.).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2024, the patient underwent an endovascular treatment of the brachiocephalic artery using a gore® excluder® iliac branch endoprosthesis (internal iliac component).It was reported that the patient had undergone an arch aorta replacement before this procedure.A gore® dryseal flex introducer sheath was inserted from the right axillary artery and the internal iliac component was implanted in the brachiocephalic artery from the bifurcation of the right common carotid artery.A final angiography revealed a dissection in the right subclavian artery.It seemed that the dissection occurred from around the distal end of the internal iliac component.The physician decided to monitor the dissection, because the blood flow of the right subclavian artery was normal and there was no appropriate device to treat this dissection.The physician stated that it is unknown why the dissection occurred and the possibility of that the sheath was involved to the dissection might be low because it was confirmed by an angiography there was no dissection before the internal iliac component was deployed.The physician also said a touch-up using a non-gore balloon to the internal iliac component was performed to only proximal, aorta side, of it.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
asami aizawa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key19631234
Report Number3007284313-2024-03340
Device Sequence Number8673145
Product Code DYB
UDI-Device Identifier00733132629961
UDI-Public00733132629961
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/11/2026
Device Catalogue NumberDSF1233
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Initial Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexFemale